# SDR SWIA200616445

- Difficulty date: March 18, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 1,177 hours, 821 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAPTAIN'S SIDE WINDOW CRACKED.  REPLACED CA SIDE WINDOW PER CRJ 700 MM 56-12-01, P/N OFF:  601R33033-23  S/N OFF:  05103H8449.
